# SDR RAIA00805026

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 19,183 hours, 16,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5461 - STL - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR TO THE AFFECTED LIGHT.  OPS CHECKED GOOD.
